# SDR AU980280

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO360E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE RT HALF CRACKED IN NR 4 MAIN BEARING TUNNEL AND LT HALF CRACKED IN NR 2 AND NR 3 MAIN BEARING TUNNELS.  CRANKSHAFT CRACKED ON NR 4 MAIN BEARING.  CRACK LENGTH APPROXIMATELY 50.8MM (2 INCHES).
